# SDR UIEA2020032500547

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,782 hours, 16,457 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE AFT EQ EXH FAN 1( TRANSFERRED TO DMI 126245 PER MEL 21-58-05, CAT 'C'.  LP 1120085: PERFORMED FIM 21-26 FT 805, COULD NOT DUPLICATE. OPS CHK GOOD. CLOSED MDDR 126245. )
